# SDR CALA2017051201398

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 57,431 hours, 20,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHT BEHIND LEFT WING INOP. REPLACED LAMP IAW AMM 33-51-04. OPS CHK NORMAL. OK TO CONTINUE.
